Skip to content
Bleeding from penis after intercourse
avatar
rms_420 posted:
Hi. My friend and I have been having amazing sex for 2 years now. But tonight after he ejaculated he had blood coming out of the head of his penis. I know he has high blood pressure and hasn't been taking his medication. Could having intense sex and having high blood pressure cause your penis to bleed? It's never happened to him before. He was of course freaked out. I really really hope it's not an STD. I've looked every where on web md to find a topic on penis bleeds and STD's but can't find anything that would suggest an STD or otherwise. Please Help!!!!!
Reply
 
avatar
rms_420 responded:
Oh also he is a 26 year old african american male. I don't know if that makes any difference.
 
avatar
counterso replied to rms_420's response:
Sorry no one has replied sooner. Blood outside the body is never a good sign, but it's not always an emergency. It can be especially scary when coming from a sensitive area like the penis, but as you guessed, uncontrolled HBP can make the possibility of burst capillaries more likely.

Unless the bleeding is profuse, it probably doesn't require an ER visit, however no matter how small, he should see a urologist to make sure nothing sinister is going on.

In the meantime, he should take a break from sexual activity to let the area heal for a week or two. Repeated or profuse bleeding is an urgent situation. There are many times when vigorous activity, even exercise or bike riding can cause this type of bleeding. The point is, he still needs to see a urologist to make sure it's a simple explanation and not anything more serious.


Spotlight: Member Stories

Diagnosed with BXO (balanitis xerotica obliterans) in May 2011. I had a very sever case and had 4 surgeries and was in the hospital for 4 weeks.

Helpful Tips

Skin burning in my left waist area at belt level
Does any professional know about a condition with symptoms of skin burning in my left waist area at pants belt level? I have had this for ... More
Was this Helpful?
43 of 64 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.